# SDR SWIA2019092546336

- Difficulty date: September 23, 2019
- Submitted: September 25, 2019
- Operation: Air carrier
- Aircraft: N594SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7285
- Aircraft time: 40,991 hours, 35,876 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

GEAR DISAGREE WARNING MESSAGE DURING GEAR EXTENSION ON LANDING. COMPLIED WITH QRH. MANUAL GEAR EXTENSION REQUIRED. (FLT#3134) CLOSED PERFORMED FUNCTION CHECK OF MLG EXTENSION AND RETRACTION, AND PERFORMED GEAR DISAGREE OPS CHECK IAW AMM. FUNCTION AND OPS CHECK GOOD. PERFORMED MANUAL RELEASE CHECK, AND NUMEROUS EXTENSION/RETRACTION OPS CHECKS IAW AMM. OPS CHECK GOOD WITH NO DUPLICATION OF DISAGREE FAULT.
